MAUDE Adverse Event Report: AUTOSOFT 30; INSET 30 60/13 GREY TCAP

AUTOSOFT 30; INSET 30 60/13 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that he was hospitalized because of bent cannula which led to high blood glucose and diabetic ketoacidosis.His blood glucose when he arrived at the emergency was above 600 mg/dl and it was still above 600 mg/dl when he left the emergency.The patient had ketones and the health care professional identified the ketone level as dangerous.The infusion set had been in use for less than 3 days and no such activity was performed prior to the hospitalization.He was treated with intravenous fluids and insulin and this resolved the issue.He did not notice any damage when the package was first opened.The patient was hospitalized for 7 days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 30
Common Device Name
INSET 30 60/13 GREY TCAP
MDR Report Key8546207
Report Number3003442380-2019-01313
Device Sequence Number360673
Product Code FPA
UDI-Device Identifier05705244014602
UDI-Public05705244014602
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1